# SDR R61A2024011800009

- Difficulty date: December 21, 2023
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 49,042 hours, 30,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17067822003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF2 CORROSION FOUND ON FWD WING TO FUSE FAIRING ATTACHMENT STRAP ON FUSE FR 26-28 BTWN STR 19R-19L. MX REPLACED IAW SRM 51-41-02, 51-42-02.
